# SDR A6WA200540067

- Difficulty date: February 2, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53610045
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FS 621 ANGLE IS CRACKED.  REPAIRED LEFT FS 621 ANGLE IAW BRAS EO 601R-53-61-117.  (M)
